# SDR WVER20151020001

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 28,849 hours, 20,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: SH670359289
- Condition: Cracked
- Location: Fuselage
- Part time: 28,849 hours, 20,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 847.00, LBL 18.00, VERTICAL POST HAS AN INDICATION NOTED IN THE RADIUS OF THE HORIZONTAL FLANGE, AT THE FWD FASTENER INBD SIDE, APPROX .250"L X 70% FSH.  FAILED NDT INSPECTION.
